Volume 194, Issue 1 – July 2021

Local and global boundary rigidity and the geodesic X-ray transform in the normal gauge

Pages 1-95 by Plamen Stefanov, Gunther Uhlmann, András Vasy

A proof of Carleson’s $\varepsilon^2$-conjecture

Pages 97-161 by Benjamin Jaye, Xavier Tolsa, Michele Villa

Marginal triviality of the scaling limits of critical 4D Ising and $\phi _4^4$ models

Pages 163-235 by Michael Aizenman, Hugo Duminil-Copin

Uniformity in Mordell–Lang for curves

Pages 237-298 by Vesselin Dimitrov, Ziyang Gao, Philipp Habegger

Spectral interpretations of dynamical degrees and applications

Pages 299-359 by Nguyen-Bac Dang, Charles Favre

On Zagier-Hoffman’s conjectures in positive characteristic

Pages 361-392 by Tuan Ngo Dac